# SDR SWAA2021040151252

- Difficulty date: February 21, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 59,461 hours, 36,357 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plate
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK PLATE INTERNAL AREA I/B FAN COWL ON ENGINE 1 / REPLACED PLATE INTERNAL AREA I/B FAN COWL ON ENGINE 1 IAW B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND CMM GOODRICH 71-13-30
